MathSciNet Relay Station
MathSciNet bibliographic data
MR1165605 (93h:62081) 62G05
Hsing, Tailen; Carroll, Raymond J. An asymptotic theory for sliced inverse regression. Ann. Statist. 20 (1992), no. 2, 1040–1061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement